# SDR SWIA201334240

- Difficulty date: July 25, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 42,831 hours, 61,132 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD NACELLE FRAME CRACKED AS MARKED AT PULLEY CAGE.  C-CHECK REPLACED RT INBD NARCELLE PULLEY FITTING AT NACELLE STATION XN 2424.38 IAW SRM.
